CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Bilinear Backlund transformation and Lax pair for a coupled Ramani equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 357, 期号: 1, 页码: 132-136
Authors:  He, Yi;  Tam, Hon-Wah
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Soliton  Coupled Ramani equation  Lax pair  Backlund transformation  
Integrable semi-discretizations and full-discretization of the two-dimensional Leznov lattice 期刊论文
JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 2009, 卷号: 15, 期号: 3, 页码: 233-252
Authors:  Hu, Xing-Biao;  Yu, Guo-Fu
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
integrable system  integrable discretization  Backlund transformation  Lax pair  
The Nizhnik-Veselov-Novikov equation with self-consistent sources 期刊论文
THEORETICAL AND MATHEMATICAL PHYSICS, 2008, 卷号: 157, 期号: 1, 页码: 1474-1483
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Nizhnik-Veselov-Novikov equation  self-consistent source  "source generation" procedure  Backlund transformation  Lax pair  
A difference analogue of the Davey-Stewartson system: discrete Gram-type determinant solution and Lax pair 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12741-12751
Authors:  Gegenhasi;  Hu, Xing-Biao;  Levi, Decio;  Tsujimoto, Satoshi
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Integrability of the semi-discrete Toda equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 2, 页码: 1128-1138
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
semi-discrete Toda equation  self-consistent sources  source generalization procedure  Backlund transformation and Lax pair  
2D Toda lattice equation with self-consistent sources: Casoratian type solutions, bilinear Backlund transformation and Lax pair 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 202, 期号: 1, 页码: 133-143
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Gegenhasi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Toda lattice with sources  soliton solutions  Backlund transformation and Lax pair  
Integrability of a differential-difference KP equation with self-consistent sources 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2007, 卷号: 74, 期号: 2-3, 页码: 145-158
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
solitons  Backlund transformation  Lax pair  differential-difference KP equation with sources  
On a discrete Davey-Stewartson system 期刊论文
INVERSE PROBLEMS, 2006, 卷号: 22, 期号: 5, 页码: 1677-1688
Authors:  Gegenhasi;  Hu, Xing-Biao;  Levi, Decio
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
On an integrable modified (2+1)-dimensional Lotka-Volterra equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 309, 期号: 2, 页码: 686-700
Authors:  Li, CX;  Nimmo, JJC;  Hu, XB
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
modified (2+1)-dimensional Lotka-Volterra equation  self-dual network equation  Backlund transformation  pfaffian solutions  soliton solutions  
Commutativity of Pfaffianization and Backlund transformations: the KP equation 期刊论文
INVERSE PROBLEMS, 2005, 卷号: 21, 期号: 4, 页码: 1461-1472
Authors:  Hu, XB;  Zhao, JX
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30